Siberian Mathematical Journal

, Volume 54, Issue 3, pp 446–458 | Cite as

Gel’fond-Leont’ev generalized differentiation operators in spaces of type S

  • V. V. GorodetskyEmail author
  • O. V. Martynyuk


We study the properties of generalized type S spaces and Gel’fond-Leont’ev generalized differentiation operators of finite or infinite order over the spaces.


type S space generalized differentiation operator entire function 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Gelfand I. M. and Shilov G. E., Spaces of Test and Generalized Functions [in Russian], Fizmatgiz, Moscow (1958).Google Scholar
  2. 2.
    Gurevich B. L., “Some spaces of test and generalized functions and the Cauchy problem for finite-difference schemes,” Dokl. Akad. Nauk SSSR, 99, No. 6, 893–896 (1954).MathSciNetzbMATHGoogle Scholar
  3. 3.
    Gelfand I. M. and Shilov G. E., Certain Problems of the Theory of Differential Equations [in Russian], Fizmatgiz, Moscow (1958).Google Scholar
  4. 4.
    Gotynchan T. L. and Atamanyuk R. M., “Different forms of the definition of spaces of W type,” in: Nauk. Visn. Chernivets’kogo Univ., Mat., 111, Ruta, Chernivtsi, 2001, pp. 21–26.zbMATHGoogle Scholar
  5. 5.
    Gorbachuk V. I. and Gorbachuk M. L., Boundary-Value Problems for Operator Differential Equations, Kluwer Academic Publ., Dordrecht (1991).CrossRefGoogle Scholar
  6. 6.
    Leont’ev A. F., Generalization of Series of Exponentials [in Russian], Nauka, Moscow (1981).Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2013

Authors and Affiliations

  1. 1.Chernivtsi National UniversityChernivtsiUkraine

Personalised recommendations